Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Monogamy relations of concurrence for any dimensional quantum systems
Authors: Zhu, X.-N.; Li-Jost, X.; Fei, S.-M.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Quantum Information Processing
Volume: 16
Issue / Number: 11
Sequence Number of Article: 279
Document Type: Article
ID: 741455.0
Tight upper bound for the maximal quantum value of the Svetlichny operators
Authors: Li, M.; Shen, S.-Q.; Jing, N.-H.; Fei, S.-M.; Li-Jost, X.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Physical Review / A
Volume: 96
Issue / Number: 4
Sequence Number of Article: 042323
Document Type: Article
ID: 741519.0
Uncertainty under quantum measures and quantum memory
Authors: Xiao, Y.; Jing, N.-H.; Li-Jost, X.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Quantum Information Processing
Volume: 16
Issue / Number: 4
Sequence Number of Article: 104
Document Type: Article
ID: 741454.0
Uniform quantification of correlations for bipartite systems
Authors: Zhang, T.-G.; Yang, H.; Li-Jost, X.; Fei, S.-M.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Physical Review / A
Volume: 95
Issue / Number: 4
Sequence Number of Article: 042316
Document Type: Article
ID: 741456.0
Bounds on multipartite concurrence and tangle
Authors: Wang, J.; Li, M.; Li, H.; Fei, S.-M.; Li-Jost, X.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Quantum Information Processing
Volume: 15
Issue / Number: 10
Start Page: 4211
End Page: 4218
Document Type: Article
ID: 729068.0
Enhanced information exclusion relations
Authors: Xiao, Y.; Jing, N.-H.; Li-Jost, X.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Scientific Reports
Volume: 6
Sequence Number of Article: 30440
Document Type: Article
ID: 729083.0
Improved uncertainty relation in the presence of quantum memory
Authors: Xiao, Y.; Jing, N.-H.; Fei, S.-M.; Li-Jost, X.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Journal of Physics / A
Volume: 49
Issue / Number: 49
Sequence Number of Article: 49LT01
Document Type: Article
ID: 729091.0
Multi-observable uncertainty relations in product form of variances
Authors: Qin, H.; Fei, S.-M.; Li-Jost, X.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Scientific Reports
Volume: 6
Sequence Number of Article: 31192
Document Type: Article
ID: 729070.0
Optimal universal uncertainty relations
Authors: Li, T.; Xiao, Y.; Ma, T.; Fei, S.-M.; Jing, N.-H.; Li-Jost, X.; Wang, Z.-X.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Scientific Reports
Volume: 6
Sequence Number of Article: 35735
Document Type: Article
ID: 729052.0
Strong entropic uncertainty relations for multiple measurements
Authors: Xiao, Y.; Jing, N.-H.; Fei, S.-M.; Li, T.; Li-Jost, X.; Ma, T.; Wang, Z.-X.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Physical Review / A
Volume: 93
Issue / Number: 4
Sequence Number of Article: 042125
Document Type: Article
ID: 729092.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.